Constructing near-embeddings of codimension one manifolds with countable dense singular sets

D. Repovš , Witold Rosicki , Andreas Zastrow , M. Željko

Abstract

n/a
Author D. Repovš
D. Repovš,,
-
, Witold Rosicki (FMPI / IM)
Witold Rosicki,,
- Institute of Mathematics
, Andreas Zastrow (FMPI / IM)
Andreas Zastrow,,
- Institute of Mathematics
, M. Željko
M. Željko,,
-
Journal seriesGlasnik Matematicki, ISSN 0017-095X, (A 15 pkt)
Issue year2009
Vol44
No1
Pages255-258
Keywords in Englishnear-embedding, singular set, Bing conjecture, recognition problem, space filling map, cellular decomposition, shrinkability
DOIDOI:10.3336/gm.44.1.16
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2010 = 0.475 (2) - 2013=0.337 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back